RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ferapontov, Evgenii Vladimirovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20
Presentations: 3

Number of views:
This page:1663
Abstract pages:5876
Full texts:2241
References:529
E-mail:

http://www.mathnet.ru/eng/person8830
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240870
http://elibrary.ru/author_items.asp?authorid=4573

Publications in Math-Net.Ru
2005
1. E. V. Ferapontov, K. R. Khusnutdinova, M. V. Pavlov, “Classification of Integrable $(2+1)$-Dimensional Quasilinear Hierarchies”, TMF, 144:1 (2005),  35–43  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 907–915  isi  elib
1998
2. L. V. Bogdanov, E. V. Ferapontov, “A nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type”, TMF, 116:1 (1998),  113–121  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:1 (1998), 829–835  isi
1997
3. E. V. Ferapontov, “Laplace transformations of hydrodynamic-type systems in Riemann invariants”, TMF, 110:1 (1997),  86–97  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:1 (1997), 68–77  isi
1996
4. O. I. Mokhov, E. V. Ferapontov, “The Associativity Equations in the Two-Dimensional Topological Field Theory as Integrable Hamiltonian Nondiagonalizable Systems of Hydrodynamic Type”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  62–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 195–203  isi
5. S. I. Agafonov, E. V. Ferapontov, “Systems of conservation laws in the context of the projective theory of congruences”, Izv. RAN. Ser. Mat., 60:6 (1996),  3–30  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1097–1122  isi  scopus
6. E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, TMF, 108:1 (1996),  109–128  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:1 (1996), 937–952  isi
1995
7. E. V. Ferapontov, “Conformally plane metrics, systems of hydrodynamic type, and non-local Hamiltonian operators”, Uspekhi Mat. Nauk, 50:4(304) (1995),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:4 (1995), 811–813  isi
1994
8. O. I. Mokhov, E. V. Ferapontov, “Hamiltonian Pairs Associated with Skew-Symmetric Killing Tensors on Spaces of Constant Curvature”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  60–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 123–125  isi
9. E. V. Ferapontov, “Several conjectures and results in the theory of integrable Hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants”, TMF, 99:2 (1994),  257–262  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 567–570  isi
1992
10. E. V. Ferapontov, “Dirac reduction of the hamiltonian operator $\delta^{IJ}\frac{d}{dx}$ to a submanifold of euclidean space with flat normal connection”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  83–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 298–300  isi
11. E. V. Ferapontov, “Nonlocal matrix hamiltonian operators, differential geometry, and applications”, TMF, 91:3 (1992),  452–462  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 91:3 (1992), 642–649  isi
1991
12. E. V. Ferapontov, “Autotransformations with respect to the solution, and hydrodynamic symmetries”, Differ. Uravn., 27:7 (1991),  1250–1263  mathnet  mathscinet; Differ. Equ., 27:7 (1991), 885–895
13. E. V. Ferapontov, “Differential geometry of nonlocal Hamiltonian operators of hydrodynamic type”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  37–49  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 195–204  isi
14. E. V. Ferapontov, S. P. Tsarev, “Systems of hydrodynamic type, arising in gas chromatography. Riemann invariants and exact solutions”, Matem. Mod., 3:2 (1991),  82–91  mathnet  mathscinet
15. E. V. Ferapontov, “Equations of hydrodynamic type from the point of view of the theory of webs”, Mat. Zametki, 50:5 (1991),  97–108  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1162–1170  isi
1990
16. E. V. Ferapontov, “Hamiltonian systems of hydrodynamic type and their realizations on hypersurfaces of a pseudo-Euclidean space”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 22 (1990),  59–96  mathnet  mathscinet  zmath; J. Soviet Math., 55:5 (1991), 1970–1995
17. O. I. Mokhov, E. V. Ferapontov, “Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature”, Uspekhi Mat. Nauk, 45:3(273) (1990),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 218–219  isi
18. E. V. Ferapontov, “Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs”, Mat. Sb., 181:9 (1990),  1220–1235  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:1 (1992), 65–79  isi
1989
19. E. V. Ferapontov, “Reciprocal transformations and their invariants”, Differ. Uravn., 25:7 (1989),  1256–1265  mathnet  mathscinet; Differ. Equ., 25:7 (1989), 898–905
20. E. V. Ferapontov, “Systems of three differential equations of hydrodynamic type with hexagonal 3-web of characteristics on the solutions”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 151–153  isi

2016
21. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:6(432) (2016),  172–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:6 (2016), 1159–1176  isi

Presentations in Math-Net.Ru
1. Геометрия однородных гамильтоновых операторов третьего порядка
E. V. Ferapontov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
August 5, 2015 14:00
2. Dispersionless integrable systems in 3D and Einstein-Weyl geometry
E. V. Ferapontov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 17, 2014 14:00
3. Интегрируемые бездисперсионные уравнения типа Хироты и гиперповерхности в лагранжевом грассманиане
E. V. Ferapontov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
April 11, 2007

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019